| Model Number |
AR-T12E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the video adapter had adapter screw is loose, the glass is cracked.The issue occurred during inspection for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
E1 (address): (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No new additional information received from customer.
Additional Manufacturer Narrative
Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the field performance of this device.